| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "pacer fault 117" and "defib fault 72" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The customer has responded that the device has been removed from service and indicated the device will not be returning to zoll for evaluation.